Chamomile or Peppermint tea are very good for spasmodic pains in your belly.
Also, it can also be a matter of just trying to equalise the pressures within your abdominal cavity that could also help and it is exactly the same principle as when your ears pop on board an aircraft.
What you need to do is just go and sit on the toilet whether you need a BM or not and just very gently push down for a few seconds as if trying to have a BM. Do not push hard, but very gently and if you can do this, there is a chance that it will equalise the pressures and stop the spasms.
I would suggest trying the natural methods first before resorting to drugs.
I find a large dose of psyllium a couple times a day for 2 or three days will FILL the colon and prevent spasming. Nice gentle relief.
I also like a LARGE colonic which does pretty much the same thing very quickly. I KNOW that the colonic is not everyones cup of tea, but it's really an INSTANT "cure" for days and days of pain.
I prefer a quart of warm leftover cofee....I save it up in the fridge from leftovers.
Afficianados use a HOST of different solutions but I've rather settled on the JAVA INFUSION. (It's supposed to be a pretty good liver flush as well.)
[This message has been edited by zip2play (edited 09-16-2003).]
Ok, None of those home remedies workthings work..except for a nice colonic..ahhhh.
The medications that work are Zelnorm and Librax. I have colonic spasms and they dont cause any pain. Just HUGE bloating and I get filled with air and get constipation. Zelnorm actually works with the seritonin in your tract and makes the muscles work properly. The Zibrax is kind of a depressive for the muscles and it adds mucus to the colon to stop spasms. Go to a specalist and ask about these things.
My doctor just put me on Zelnorm/Zelmac today. I've been thru a lot of constipation formulas. My husband was also in on the visit as he was also seeing the gastroenterologist at the same time......our doctor is also our neighbor.
The doctor put my husband on Librax because of some stress related stomach problems. I asked him about Librax being constipating......and he said definitely YES.....and that I was not to take Librax.
I hope I have luck with the Zelnorm/Zelmac. Janetto